# SDR SWIA202157096

- Difficulty date: March 7, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF WING TO BODY PANELS 195DL AND 196DR FOUND CORROSION ON CENTER SPLICE ANGLE ON WING TO BODY STRUCTURE AT FS953.00    (C-CHECK) RO 3/25/2021    REMOVED AND REPLACED SPLICE AT FS953 WING TO BODY STRUCTURE IAW CRJ700 SRM 51-42-06-001-001-A01
